Theta-point exponent for polymer chains on percolating fractals

Roy, A. K. ; Chakrabarti, B. K. ; Blumen, A. (1990) Theta-point exponent for polymer chains on percolating fractals Journal of Statistical Physics, 61 (3-4). pp. 903-908. ISSN 0022-4715

Full text not available from this repository.

Official URL:

Related URL:


We derive a new expression for the Flory exponent describing the average radius of gyration of polymer chains at the theta point. For this we make use of the appropriate distribution function for the radius of gyration. We start from Euclidean lattices and extend the results to percolation fractals, by taking into account the basic geometry and the topology of such structures. We show that such basic features have a very prominent effect on the Flory exponent of the chain polymer on fractals at the theta point.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Theta Point; Self-avoiding Walks; Percolation; Fractals; Random Walks; Flory Approximation
ID Code:44882
Deposited On:23 Jun 2011 09:54
Last Modified:23 Jun 2011 09:54

Repository Staff Only: item control page